Publicações em 2020 Qualis A1 1) Carlos Alberto Santos; Alves, C. ; RAMOS, T. W. S. Uniqueness in and continuity up to portions of the boundary of positive solutions for a strongly-singular elliptic problem. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 269, p. 11279-11327, 2020. 2) CORREIA, J. N. ; M. Figueiredo, Giovany . Existence of positive solution for a fractional elliptic equation in exterior domain. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 268, p. 1946-1973, 2020. 3) BENEVIERI, P. ; MESQUITA, J. G. ; PEREIRA, A. Global bifurcation results for nonlinear dynamic equations on time scales. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 269, p. 11252-11278, 2020. 4) FLEURY, M. ; MESQUITA, J. G. ; SLAVIK, A. Massera's theorems for various types of equations with discontinuous solution. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 269, p. 11667-11693, 2020 5) CATALANO FERRAIOLI, DIEGO ; CASTRO SILVA, TARCÍSIO ; Tenenblat, Keti . A class of quasilinear second order partial differential equations which describe spherical or pseudospherical surfaces. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 268, p. 7164-7182, 2020. 6) MAIA,LILIANE A.; SOARES, MAYRA . An indefinite elliptic problem on $$mathbb {R}^N$$RN autonomous at infinity: the crossing effect of the spectrum and the nonlinearity. Calculus of Variations and Partial Differential Equations, v. 59, p. 01, 2020. 7) BURNESS, TIMOTHY C. ; GARONZI, MARTINO ; LUCCHINI, ANDREA . On the minimal dimension of a finite simple group. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 171, p. 105175, 2020. 8) Nathália Nogueira ; ROCCO, N. R. The q-tensor square of a powerful p-group. JOURNAL OF ALGEBRA, v. 551, p. 9-22, 2020. 9) Shumyatsky,Pavel. Profinite groups with pronilpotent centralizers. ISRAEL JOURNAL OF MATHEMATICS, v. 235, p. 325-347, 2020. 10) RODRIGUES, SARA ; Shumyatsky, Pavel . Exponent of a finite group admitting a coprime automorphism. JOURNAL OF PURE AND APPLIED ALGEBRA, p. 106370, 2020. 11) DETOMI, E. ; KLOPSCH, B. ; Shumyatsky, Pavel . Strong conciseness in profinite groups. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 102, p. 977-993, 2020. 12) Shumyatsky,Pavel. Profinite groups in which many elements have prime power order. JOURNAL OF ALGEBRA, v. 562, p. 188-199, 2020. 13) SHUSTERMAN, M. ; Zalesskii, P. A. VIRTUAL RETRACTION AND HOWSON?S THEOREM IN PRO-p GROUPS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 373, p. 1501-1527, 2020. 14) ZALESSKI',PAVEL; ZAPATA, THEO . Profinite extensions of centralizers and the profinite completion of limit groups. REVISTA MATEMATICA IBEROAMERICANA, v. 36, p. 61-78, 2020. 15) MACQUARRIE, JOHN W. ; SYMONDS, PETER ; Zalesskii, Pavel A. Infinitely generated pseudocompact modules for finite groups and Weiss' Theorem. ADVANCES IN MATHEMATICS, v. 361, p. 106925, 2020. 17) MAIA, L.A.; NORNBERG, G. S. ; PACELLA, F. A dynamical system approach to a class of radial weighted fully nonlinear equations. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v. 1, p. 1-30, 2020. 18) Wang, Qiaoling; Xia, Changyu The Pohozaev identity for the anisotropic p-Laplacian and estimates of the torsion function. Rev. Mat. Iberoam. 36 (2020), no. 4, 1257–1278. 58J05 (35A01 35J92) 19) Figueiredo, Giovany M.; Pimenta, Marcos T. O. Sub-supersolution method for a quasilinear elliptic problem involving the 1-laplacian operator and a gradient term. J. Funct. Anal. 278 (2020), no. 3, 108325, 25 pp. Qualis A2 1) ALVES, R. L. ; Santos, C.A. ; ALVES, C. O. Extremal Curves for Existence of Positive Solutions for Multi-parameter Elliptic Systems in $$mathbb{R}^N$$. Milan Journal of Mathematics, v. 88, p. 1-33, 2020. 2) ACCIARRI, C.; LUCCHINI, A. Graphs encoding the generating properties of a finite group. MATHEMATISCHE NACHRICHTEN, v. 293, p. 1644-1674, 2020. 3) Ambrosio V. ; Figueiredo, Giovany M. ; Isernia T. . Existence and concentration of positive solutions for p-fractional Schrödinger equations. ANNALI DI MATEMATICA PURA ED APPLICATA, v. 199, p. 317-344, 2020. 4) C. O. Alves ; PIMENTA, M. T. O. ; Figueiredo, Giovany M. Existence and profile of ground-state solutions to a 1-Laplacian problem in RN. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 51, p. 863-886, 2020. 5) M. Figueiredo, Giovany; Oliveira Junior, J. C. O. ; Ruviaro R. Quasilinear Equations Involving Critical Exponent and Concave Nonlinearity at the Origin. Milan Journal of Mathematics, v. 88, p. 295-314, 2020. 6) Figueiredo, Giovany M.; SICILIANO, G. Existence and asymptotic behaviour of solutions for a quasi-linear Schrödinger-Poisson system with a critical nonlinearity. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 71, p. 1-21, 2020. 7) Godinho, H.; KNAPP, M. Infinitely many counterexamples to a conjecture of Norton. MICHIGAN MATHEMATICAL JOURNAL, v. 69, p. 533-543, 2020. 8) FEDERSON, M. ; GYORI, I. ; MESQUITA, J. G. ; TABOAS, P. A Delay Differential Equation with an Impulsive Self-Support Condition. Journal of Dynamics and Differential Equations, v. 32, p. 605-614, 2020. 9) GAO, FASHUN ; DA SILVA, EDCARLOS D. ; YANG, MINBO ; ZHOU, JIAZHENG . Existence of solutions for critical Choquard equations via the concentration-compactness method. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 150, p. 921-954, 2020 10) LEANDRO NETO, B. ; dos SANTOS, J.P. Reduction of gradient Ricci soliton equations. Annales Academiae Scientiarum Fennicae Mathematica, v. 45, p. 1003-1011, 2020. 11) MAIA, LILIANE A.; SOARES, MAYRA ; RUVIARO, RICARDO . Non-cooperative elliptic systems modeling interactions of Bose-Einstein condensates in $$mathbb {R}^N$$. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 71, p. 105, 2020. 12) "FIGUEIREDO, G.M. ; FURTADO, M.F. ; SILVA, J.P.P. . Existence and multiplicity of positive solutions for a fourth-order elliptic equation. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 150, p. 1053-1069, 2020." 13) FURTADO,M.F.; SILVA,E. D. ; SILVA,M. L. Soliton solutions for a generalized quasilinear elliptic problem. POTENTIAL ANALYSIS, v. 53, p. 1097-1122, 2020. 14) FURTADO, M.F.; SILVA, E. D. ; SEVERO,U.B. Kirchhoff elliptic problems with asymptotically linear or superlinear nonlinearities. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 71, p. Article 186, 2020. 15) DETOMI, E. ; MORIGI, M. ; Shumyatsky, Pavel . Profinite groups with restricted centralizers of commutators. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 150, p. 2301-2321, 2020. 16) MACQUARRIE, J. ; Zalesskii, Pavel . A characterization of permutation modules extending a theorem of Weiss. DOCUMENTA MATHEMATICA (PRINT), v. 25, p. 1159-1169, 2020. 17) SILVA, R. P. Non-dissipative system as limit of a dissipative one: comparison of the asymptotic regimes. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 51, p. 125-137, 2020. 18) RUVIARO, R.; COSTA, M. S. S. ; MAIA, L. A. Non-Cooperative Elliptic Systems Modeling Interactions of Bose-Einstein Condensates in R^N. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 71, p. ., 2020. 19) RUVIARO, R.; FIGUEIREDO, G. J. M. ; OLIVEIRA JUNIOR, J. C. Quasilinear Equations Involving Critical Exponent and Concave Nonlinearity at the Origin. Milan Journal of Mathematics, v. ., p. ., 2020. 20) Goulart, Claudiney; Silva, Elves A. B. Standing waves for weakly coupled nonlinear Schrödinger systems. Commun. Contemp. Math. 22 (2020), no. 5, 1950006, 33 pp. 21) Maia, Liliane A.; Ruviaro, Ricardo; Moura, Elson L. Bound state for a strongly coupled nonlinear Schrödinger system with saturation. Milan J. Math. 88 (2020), no. 1, 35–63. 35J47 22) dos Santos, Gelson G.; Figueiredo, Giovany M.; Nascimento, Rúbia G. Existence and behavior of positive solution for a problem with discontinuous nonlinearity in ℝN via a nonsmooth penalization. Z. Angew. Math. Phys. 71 (2020), no. 2, Paper No. 71, 18 pp. 23) Khatib, Alireza; Maia, Liliane A. A note on a positive solution of a null mass nonlinear field equation in exterior domains. Proc. Roy. Soc. Edinburgh Sect. A 150 (2020), no. 2, 841–870. Qualis B1 1) Ohashi, Alberto; DE SOUZA, FRANCYS A. $L^{p}$ uniform random walk-type approximation for Fractional Brownian motion with Hurst exponent $0 < H < rac {1}{2}$. ELECTRONIC COMMUNICATIONS IN PROBABILITY, v. 25, p. 1-13, 2020. 2) DE NASCIMENTO, JORGE A. ; Ohashi, Alberto . Existence of densities for stochastic evolution equations driven by fractional Brownian motion. Stochastics and Dynamics, v. 21, p. 2150009, 2020. 3) BASTOS, RAIMUNDO ; DANTAS, ALEX C. ; DE MELO, EMERSON . Soluble groups with few orbits under automorphisms. Geometriae Dedicata, v. 209, p. 119-123, 2020. 4) Santos, C.A.; YANG, M. ; S. Zifei ; Z. Yu . Least energy solutions for coupled hartree system with hardy-littlewood-sobolev critical exponents. Communications on Pure & Applied Analysis, v. 19, p. 329-369, 2020. 5) Santos, C. A.; YANG, M. ; JIAZHENG, Z. ; GIACOMONI, J. A parameterized quasilinear Schrödinger equation with indefinite potentials. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 192, p. 111703, 2020. 6) Santos, C. A.; SILVA, E. D. ; CARVALHO, M. L. ; GOULART, C. Ground and bound state solutions for quasilinear elliptic systems including singular nonlinearities and indefinite potentials. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, p. 4401-4432, 2020. 7) Santos, C. A.; ZHOU, J. ; REIS, M. R. ; ALVES, R. L. Maximal domains of the $(lambda,mu)$-parameters to existence of entire positive solutions for singular quasilinear elliptic systems. Journal of Fixed Point Theory and Applications, v. 2020, p. 1-30, 2020. 8) MOUSAVINASR, S. ; GONÇALVES, C.R. ; DOREA, C.C.Y. Convergence to Fréchet distribution via Mallows distance. STATISTICS & PROBABILITY LETTERS, v. 163, p. 108776, 2020 9) Dorea, Chang Yu; FERREIRA, DÉBORA B. ; OLIVEIRA, MAGNO A. . Asymptotics for heavy-tailed renewal-reward processes and applications to risk processes and heavy traffic networks. Brazilian Journal of Probability and Statistics, v. 34, p. 858-867, 2020. 10) ACCIARRI, C.; SHUMYATSKY, P. On the rank of a finite group of odd order with an involutory automorphism. MONATSHEFTE FUR MATHEMATIK, v. ., p. 1-9, 2020. 11) MARQUES, D ; MOREIRA, C. G. T. A. On exceptional sets of transcendental functions with integer coefficients: solution of a problem of Mahler. ACTA ARITHMETICA, v. 192, p. 313-327, 2020 12) de Melo, Emerson; BASTOS, R. ; GONCALVES, N. ; OLIVEIRA, R. N. Non-Abelian tensor square and related constructions of p-groups. ARCHIV DER MATHEMATIK, v. 114, p. 481-490, 2020. 13) M. Figueiredo, Giovany; Costa, G. S. Existence and concentration of nodal solutions for a subcritical p&q equation. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, p. 5077-5095, 2020. 14) BASTOS, R. ; LIMA, IGOR ; ROGERIO, J. R. Maximal covers of finite groups. COMMUNICATIONS IN ALGEBRA, v. 48, p. 691-701, 2020. 15) HENRIQUEZ, H. ; LIZAMA, C. ; MESQUITA, J. G. Semigroups on time scales and applications to abstract Cauchy problems. Topological Methods in Nonlinear Analysis, p. 1-115, 2020. 16) GAO, F. ; YANG, M. ; ZHOU, J. Existence of multiple semiclassical solutions for a critical Choquard equation with indefinite potential. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 195, p. 111817, 2020. 17) CIOLETTI, L.; Lopes, A.O. ; Stadlbauer, M. Ruelle operator for continuous potentials and DLR-Gibbs measures. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES A, v. 40, p. 4625-4652, 2020. 18) MAIA, LILIANE A.; SOARES, MAYRA . A note on nonlinear Schrödinger equations: The relation between spectral gaps and the nonlinearity. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v. 492, p. 124509, 2020. 19) GRAMA, LINO ; Seco, Lucas . Second Homotopy Group and Invariant Geometry of Flag Manifolds. Results in Mathematics, v. 75, p. 94, 2020 20) "D. FELIX, DIEGO ; FURTADO, M.F. ; MEDEIROS, E.S. Semilinear elliptic problems involving exponential critical growth in the half-space. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, p. 4937-4953, 2020." 21) GARONZI, MARTINO; MARÓTI, ATTILA . Alternating groups as products of four conjugacy classes. ARCHIV DER MATHEMATIK, v. 1, p. 1-10, 2020. 22) ALMEIDA, A. A. ; Ayala-Rincón, Mauricio . Formalizing the dependency pair criterion for innermost termination. SCIENCE OF COMPUTER PROGRAMMING, v. 195, p. 102474, 2020. 23) KHUKHRO, E. I. ; Shumyatsky, Pavel ; TRAUSTASON, G. Right Engel-type subgroups and length parameters of finite groups. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 109, p. 340-350, 2020 24) DETOMI, E. ; MORIGI, M. ; Shumyatsky, Pavel . Finite groups with small centralizers of word-values. MONATSHEFTE FUR MATHEMATIK, v. 191, p. 257-265, 2020 25) DETOMI, E. ; MORIGI, M. ; Shumyatsky, Pavel . Words of Engel type are concise in residually finite groups. Part II. Groups Geometry and Dynamics, v. 14, p. 991-1005, 2020. 26) DELIZIA, C. ; Shumyatsky, Pavel ; TORTORA, A. On semiconcise words. JOURNAL OF GROUP THEORY, v. 23, p. 629-639, 2020 de Miranda, Luís H.; Presoto, Adilson E. On the fractional regularity for degenerate equations with (p,q)-growth. Nonlinear Anal. 194 (2020), 27) Ma, To Fu; Seminario-Huertas, Paulo Nicanor Attractors for semilinear wave equations with localized damping and external forces. Commun. Pure Appl. Anal. 19 (2020), no. 4, 28) Bezerra, Adriano Cavalcante; Xia, Changyu Sharp lower bounds for the first eigenvalues of the bi-drifting Laplacian. Differential Geom. Appl. 68 (2020), 101572, 12 pp. (Reviewer: Feng Du) 58C40 (53C21) 29) Dias, Ivonildes Ribeiro Martins; Rocco, Noraí Romeu A polycyclic presentation for the q-tensor square of a polycyclic group. J. Group Theory 23 (2020), no. 1, 97–120. 30) dos Santos, Gelson C. G.; Figueiredo, Giovany; Silva, Julio R. S. Multiplicity of positive solutions for an anisotropic problem via sub-supersolution method and mountain pass theorem. J. Convex Anal. 27 (2020), no. 4, 1363–1374 31) Figueiredo, Giovany M.; Severo, Uberlandio B.; Siciliano, Gaetano Multiplicity of positive solutions for a quasilinear Schrödinger equation with an almost critical nonlinearity. Adv. Nonlinear Stud. 20 (2020), no. 4, 933–963. 32) Figueiredo, Giovany; Suarez, Antonio Existence of positive solutions for prescribed mean curvature problems with nonlocal term via sub- and supersolution method. Math. Methods Appl. Sci. 43 (2020), no. 15, 8496–8505. Qualis B2 1) BEZERRA, SÉRGIO C. ; Ohashi, Alberto ; RUSSO, FRANCESCO ; DE SOUZA, FRANCYS . Discrete-type Approximations for Non-Markovian Optimal Stopping Problems: Part II. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 22, p. 1221-1255, 2020. 2) "AYALA-RINCÓN, MAURICIO ; FERNÁNDEZ, MARIBEL ; NANTES-SOBRINHO, D. . On Nominal Syntax and Permutation Fixed Points. Logical Methods in Computer Science, v. 16, p. 19, 2020." 3) G. C. G. dos Santos ; Figueiredo, Giovany M. ; L. Tavares . Sub-supersolution method for a singular problem involving the Φ-Laplacian and Orlicz-Sobolev spaces. Complex Variables and Elliptic Equations, v. 65, p. 409-422, 2020 4) G. C. G. dos Santos ; Figueiredo, Giovany M. ; L. Tavares . A sub-supersolution method for a class of nonlocal system involving the p(x)-Laplacian operator and applications. Electronic Journal of Differential Equations, v. 25, p. 1-19, 2020. 5) GAMBOA, J. S. ; ZHOU, J. . Antisymmetric solutions for a class of quasilinear defocusing Schrödinger equations. Electronic Journal of Qualitative Theory of Differential Equations, p. 1-18, 2020 6) ZHU, J. ; ZHOU, J. ; LIN, Z. Dynamics of a diffusive competitive model on a periodically evolving domain. Electronic Journal of Differential Equations, v. 2020, p. 1-18, 2020. 7) MODESTO, J.A.C. ; CUNHA, F.R. ; SOBRAL, Y.D. Aggregation patterns in systems composed of few magnetic particles. JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, v. 512, p. 166664, 2020. 8) Araujo, Kellcio; Corro, Armando; Pina, Romildo; Souza, Marcelo Complete surfaces with zero curvatures in conformally flat spaces. Publ. Math. Debrecen 96 (2020), no. 3-4, 363–376. Qualis B3 1) SANTOS, J. P. ; Godinho, H. On new formulas for the Rogers-Ramanujan Identities. JOURNAL OF RAMANUJAN SOCIETY OF MATHEMATICS & MATHEMATICAL SCIENCES, v. 7, p. 33-46, 2020. 2) Godinho, H.; SANTOS, J. P. . A family of partitions equinumeorus with the set of nodes of a family of trees. Integers, v. 20, p. 1-22, 2020. 3) GAMBOA, J. S. ; ZHOU, J. Antisymmetric solutions for a class generalised quasilinear Schrodinger equations. DIFFERENTIAL EQUATIONS & APPLICATIONS, v. 12, p. 29-45, 2020. Qualis B4 1) Riveros, C. M. C.; MACHADO, C. D. F. Weingarten hypersurfaces of the spherical type in Euclidean spaces. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, v. 61, p. 213-236, 2020. 2) Figueiredo, Giovany M.; Radulescu, Vicentiu . Nonhomogeneous equations with critical exponential growth and lack of compactness. Opuscula Mathematica, v. 40, p. 71-92, 2020. 3) M. Ayala-Rincón; FERNANDEZ, M. ; NANTES-SOBRINHO, DANIELE ; Vale, Deivid . On Solving Nominal Disunification Constraints. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, v. 348, p. 3-22, 2020. 4) Roitman, Pedro. A garota que sonhava realidades. Revista Matemática Universitária, v. 1, p. 69-72, 2020. 5) CINTRA, W.; MORALES-RODRIGO, C. ; SUÁREZ, A. . Non-standard bifurcation approach to nonlinear elliptic problems. RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA DI TRIESTE, v. 52, p. 1, 202 Qualis B5 1) "RIVEROS, CARLOS M. C.; CORRO, Armando Mauro Vasquez ; ARAUJO, R. P. . Graph-type biharmonic surfaces in R^3. SELECCIONES MATEMATICAS, v. 7, p. 97-107, 2020." 2) "Riveros, C. M. C.; CORRO, Armando Mauro Vasquez ; DIAS, DIOGO G. . Hypersurfaces of the spherical type degenerated. SELECCIONES MATEMATICAS, v. 7, p. 214-221, 2020." Revistas não classificadas 1) ALVES CAIXETA, FERNANDA ; MARIA DIAS DE ÁVILA RODRIGUES, LUCIANA . Geometria de Laguerre e hipersuperfícies de Dupin com curvaturas de Laguerre constantes em R^(n+1). BRAZILIAN ELECTRONIC JOURNAL OF MATHEMATICS, v. 1, p. 104-117, 2020 2) Rodrigues, Luciana A.; FERRO, M. L. ; Corro, A. V. K-isothermic hypersurfaces. Nexus Mathematicae, v. 3, p. 1-20, 2020 3) M. Ayala-Rincón; FERNANDEZ, M. ; NANTES-SOBRINHO, DANIELE . On Nominal Syntax and Permutation Fixed Points. Logical Methods in Computer Science, v. 16, p. 19:1-19:36, 2020. 4) AMATO, Daniela. A.; Gregory Cherlin ; MACPHERSON, H. D. . Metrically Homogeneous Graphs of Diameter Three. Journal of Mathematical Logic, v. 1, p. 1, 2020. 5) YANG, G.C. ; JING, L. ; KWOK, C. Y. ; SOBRAL, Y.D. . Pore-Scale Simulation of Immersed Granular Collapse: Implications to Submarine Landslides. JOURNAL OF GEOPHYSICAL RESEARCH: EARTH SURFACE, v. 125, p. e2019JF005044, 2020.